# SDR REXA2016061001011

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,389 hours, 22,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SEAT 12D CONNECTION FOR FLOOR TRACK EMERGENCY LIGHTING BROKEN.  R & R THE EMERGENCY FLOOR LIGHT END CAP, P40LY, IAW AMM 33-51-01, OPS CHECK GOOD.
